Posted by Larry Hoover on July 26, 2003, at 15:38:51
In reply to Re: update on remeron and it is bad :( i am so PISSED, posted by crazychickuk on July 26, 2003, at 15:30:54
> ooooooooooooo ok here goes i am going to take it now.. but what if i start to panick about whats going on with me? what shall i do then? I start to get reall eye dropper about 1-2 hrs after i take it (15mg) and when i am in bed, it feels as if i am slow breathing, and my heart seems faster, even though it isnt, and i start to twitch, then panick a little then the next thing i know i am awake it is the following day.. lol.. i am just a little scared, and now wondering if i do take this med what if it kills me? i am scared... hummmm i know you guys say yes o for it take it.. but i am scared..... all meds have given me bad side affects ahhhhhhhhhhhh i am so upset... HELP if u were me what would u do?
So, you know how the med will feel....that could be something that gives you some reassurance. It's predictable. Remeron induces sleep, especially at low doses like you're taking.